# SDR CA010820009

- Difficulty date: June 19, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Cvac PBY5A
- Aircraft time: 12,153 hours
- Engine: Pwa R183092
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Cylinder Head
- Part number: 114651
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) NO. 11 CYLINDER HEAD CRACKED CYLINDER REPLACED. A/C RETURNED TO SERVICE. ON A TRAINING FLIGHT FLIGHT, ONE WATER PICK UP WAS CARRIED OUT, LOAD WAS DROPPED ON TARGET, WHILE GOING BACK FOR A SECOND LOAD, THE MAP SHOWED A SUBSTANTIAL SPEED. VISUAL CHECKS OF THE ENGINES WAS DONE AND A SUBSTANTAIL OIL LEAK ON THE RIGHT ENGINE WAS FOUND. ENGINE WAS SHUT DOWN, SOON AS POSSIBLE.
